# SDR AALA200802472A

- Difficulty date: November 7, 2007
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 53,757 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD FORWARD ENTRY DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
